# SDR SWIA200617878

- Difficulty date: December 25, 2006
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 8,465 hours, 7,335 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAX DOOR AFT SIDE PANEL CRACKED 2 PLACES 2ND AND 3RD STEPS, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR PARTS PER REO 601R 52-11-702.
